# SDR UIEA200800182

- Difficulty date: May 6, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 91,883 hours, 19,152 cycles
- Engine: Ge CF650E2
- Engine time: 61,530 hours, 12,686 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 9211M73P02
- Part serial: AMD12105
- Condition: Bird Ingestion
- Location: Nr 1 Engine
- Part time: 91,883 hours, 18,152 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE AT TAKEOFF TO FUSELAGE AND ENGINE NR 1 FAN BLADES.  ACCOMPLISHED BIRD STRIKE INSPECTION FOR FUSELAGE AND NR 1 ENGINE AND OVERWEIGHT LANDING CHECKS AS PER IAW 05-51-14, 05-51-39 AND 72-00-00 FOR FAN BLADES CHANGED AND ENGINE INSPECTION.  REPLACED NR 1 ENGINE FAN BLADES NR 2, NR 3, NR 21 AND NR 22.  AS PER AMM 72-31-02.  AS PER GE ENGINE MANUAL 72-00-00 INSPECTION ACCOMPLISHED AND FOUND SATISFACTORY.
